Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 986748, 6 pages
http://dx.doi.org/10.1155/2011/986748
Research Article

Common Coupled Fixed-Point Theorems in Generalized Fuzzy Metric Spaces

1Department of Mathematics, Acharya Nagarjuna University, Dr. M.R. Appa Row Campus, Nuzvid 521 201, India
2Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Turkey
3Department of Mathematics, CH. S.D. St. Theresa's Junior College for Women, Eluru 534 001, India

Received 9 August 2011; Accepted 2 November 2011

Academic Editor: E. E. Kerre

Copyright © 2011 K. P. R. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove two unique common coupled fixed-point theorems for self maps in symmetric G-fuzzy metric spaces.